MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)
Model Number KD-VC611Q-07201S
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Insufficient information was provided by the user facility.Multiple follow ups were made to obtain additional information from the user facility via telephone and in writing but no information has been obtained.The reported device will not be returned as the user facility discarded the device following the procedure.The exact cause of the reported event cannot be confirmed.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
Olympus was informed that during a therapeutic procedure, the device reportedly had an unspecified failure and caused patient injury.

Brand Name
SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)
Common Device Name
SINGLE USE PRELOADED SPHINCTEROTOME
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8234406
Report Number2951238-2019-00350
Device Sequence Number950133
Product Code KNS
UDI-Device Identifier04953170399381
UDI-Public04953170399381
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberKD-VC611Q-07201S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;